# SDR UALA2012032901981

- Difficulty date: March 29, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 68,507 hours, 25,224 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING IN RIGHT HORIZONTAL STAB AREA.  LEAK APPEARS TO BE COMING FROM THE RUDDER AREA AND RUNNING DOWN HORIZONTAL STAB AREA.  ACCESSED THE RUDDER PCA'S AND CLEANED AREA.  CYCLED THE RUDDER THRU FULL TRAVEL SEVERAL TIMES.  NO LEAKS NOTED, CHECK WAS INCONCLUSIVE.    VISUALLY INSPECTED RUDDER AND THE UPPER AND LOWER RIGHT SIDE OF HORIZONTAL STAB NO EVIDENCE OF LEAK.
